# SDR DALA2018032001803

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,039 hours, 23,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT JUST AFT OF THE RT AFT LAVATORY WAS FOUND INOPERATIVE. VERIFIED LIGHT ASSY WORKS AT OTHER LOCATIONS, BUT HAS NO POWER AT ORIGINAL POSITION ,  UNABLE TO LOCATE THE SPLICES 16147,  THE WIRE HARNESS WAS FOUND UNSECURE BETWEEN CONNECTOR SP101 AND 5298P-687425.  SECURED THE WIRE HARNESS FOUND PIN PUSHBACK,  REPAIRED THE WIRE, LIGHT OPS CHECKED GOOD.
